MathSciNet Relay Station
MathSciNet bibliographic data
MR2070206 58E50 (35J20)
Lin, Fanghua; Yang, Yisong Existence of two-dimensional skyrmions via the concentration-compactness method. Comm. Pure Appl. Math. 57 (2004), no. 10, 1332–1351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement